Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


I am tired
Apr 29, 2008

Hi Doc I wrote you a few weeks ago. I am sorry but I have another question again. I am the one living/working in a not so tolerent Country for us Hivèrs. I have been feeling tired , have had some headaches, burning eyes and muscle soreness for the last week or so. Do I need to feel scared about that ?. My cd count was 550 3 month ago and non detectable. I am 42 years old, I have had Hiv 11 month and feel great untill now. I am on Sustiva Truvada. In 5 weeks I am home in my own Country where we are not so scared of Hiv patients and where people are treated with respect and care. Do you think I can wait these 5 weeks ? Thank you for your great work and thank you for your great humour. Take care "The guy from the intollerent country"

Response from Dr. Frascino

Hello Guy from Intolerant Country,

Fatigue, headaches, burning eyes and muscle soreness are not worrisome symptoms for someone with a CD4 count of 550 (three months ago) and undetectable viral load. Can you wait five weeks to be evaluated in a more tolerant environment? Yes, I see no cause for concern. If you spike a significant fever, you should be seen sooner. Chances are whatever is causing your current symptoms, it's not a significant complication of HIV. You might just have a sinus infection or head cold. Remember, while you're in your current environment, do what you can to change the prevailing intolerant attitude toward HIV and HIVers!

Good luck.

Dr. Bob


Previous
Dr. Bob Rocks!
Next
I am "tired" of my saggy butt due to lipo

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement